# SDR RAIA00206200

- Difficulty date: June 27, 2002
- Submitted: June 30, 2002
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 7,847 hours, 6,968 cycles
- System (JASC): 3242 · Brake
- Part: Shutoff Valve
- Part number: 38793500
- Part serial: 082
- Condition: Bypassing
- Part time: 7,847 hours, 6,968 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5319-MEM- #1 HYDRAULIC SYSTEM OVERHEAT INDICATION. MAINTENANCE REMOVED AND REPLACED BRAKE SHUTOFF VALVE LK AND OPS CK OK.
